Top 7 Doans Pills Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Doans

#ad

Pack of 2, 24 Count Caplets Per Box, Doan's Backache Pain Reliever, Extra Strength

#ad
Doans #ad - Doan's backache Pain Reliever. Doan's backache pain reliever. Extra strength - Relieves Backache Pain. Extra strength - relieves backache pain.
BrandDoans #ad
ManufacturerDoans #ad
Height10 Inches
Length6 Inches
Weight0.1 Pounds
Width6 Inches
Part Number849648082241-2

2. Senokot

#ad

Doans Extra Strength Pain Reliever Caplets, 24 Count

#ad
Senokot #ad - Doan's pills have been relieving back pain for millions of backache sufferers for generations. Doan's active ingredients target the muscles of the back and ease the pain. Provides extra strength pain relief for aching back.
BrandSenokot #ad
ManufacturerDoan's #ad
Height3.75 Inches
Length1.43 Inches
Width3 Inches
Part Number10849648082248
Model10849648082248

3. Percogesic

#ad

Maximum Strength, 48 Safety Coated Tablets, Percogesic Backache Relief Pain Reliever

#ad
Percogesic #ad - Pharmacist recommended nonsteroidal anti inflammatory drug NSAID that reduces back and muscular aches. Effective analgesic with enhanced pain relief in easy-to-swallow coated tablets. Percogesic backache Relief is a fast acting formula soothes your backaches away and available without prescription. Contains 1 pack of percogesic Maximum Strength Backache Relief Pain Reliever Tablets, 48 count. Magnesium salicylate is the key ingredient in Percogesic Backache Relief.
BrandPercogesic #ad
ManufacturerPrestige Consumer Healthcare #ad
Height6 Inches
Length4 Inches
Weight0.22 Pounds
Width4 Inches
Part Number6212107A
ModelPRESTIGE105007

4. Aleve

#ad

250 Count, Aleve Back & Muscle Pain Relief Naproxen Sodium Tablets ‐ 250 Count

#ad
Aleve #ad - Effective pain relief: Fast, targeted pain relief that lasts. Child‐resistant packaging: Aleve Back and Muscle Pain Relief pills come in a child‐resistant bottle. Targeted muscle and back pain relief: Relieves minor back and muscles aches and pains. Long lasting pain relief: each Aleve Back and Muscle Pain tablet has the strength to last up to 12 hours. Easy to take: these aleve back and Muscle Pain tablets come in small, round tablet form that makes them easy to swallow.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.88 Inches
Length3 Inches
Weight0.28 Pounds
Width2.63 Inches
Part Number025866592285
Model025866592285

5. Bayer

#ad

200 Count Packaging may vary, Pain Reliever with 32.5mg Caffeine, Fast Relief at the Site of Pain, Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets

#ad
Bayer #ad - Bayer back & Body Is sodium-free. Use as directed. Bayer back & body provides fast, safe, proven pain relief from backache or muscle aches and pains. Each caplet contains caffeine to help boost the pain-relieving effects of aspirin. Each caplet is coated to make it easier to swallow.
BrandBayer #ad
ManufacturerBayer #ad
Height4.14 Inches
Length2.76 Inches
Weight0.38 Pounds
Width2.13 Inches
Part Number312843559967
Model312843559967

6. MagniLife

#ad

Tingling and Stabbing Pains, 125 Tablets, MagniLife Leg & Back Pain Relief, Fast-Acting for Sciatica Pain, Naturally Soothe Burning

#ad
MagniLife #ad - A safe option for someone who is currently taking medication or wants to avoid medicines that can be harsh on the body. Trusted brand with you in mind - magnilife has been a trusted business for over 20 years. Our quick dissolve tablets contain active ingredients to help deliver fast-acting, uncomfortable pain in legs and back with magnesium, serious relief when you need it most.

Get relief today with this pain reliever developed to specifically target pain symptoms in the lower back, buttocks and legs and sciatica symptoms. Leg & back pain relief are fast dissolving tablets to help ease burning, tingling and stabbing pains in your lower body. Start your journey to a healthy lifestyle today! Made with highly qualified formulators to ensure excellence in quality and consistency, we ensure top quality products and are dedicated to providing products that help to improve quality of life. All-natural ingredients - naturally derived blend soothes aching, sweet and chili peppers, colocynthis and cudweed.

Safe, plant-derived blend - a great benefit of our tablets is they can be taken with other OTC or prescription medications. Natural pain relief - constant pain in your lower body can be distracting and debilitating. Symptomatic or preventative - our quick-dissolve tablets may be used to treat pain immediately or to prevent symptoms and have no known side effects so you can take them 2 to 3 times a day and go back to business as usual. All of our products are developed and manufactured in our state-of-the art facilities.
BrandMagniLife #ad
ManufacturerMagni Co. #ad
Part NumberSRT-247
ModelSRT-247

7. Percogesic

#ad

Acetaminophen and Diphenhydramine, Pack of 2, 90 Tablets, Percogesic Original Strength

#ad
Percogesic #ad - Effective analgesic with enhanced pain relief. Easy-to-swallow coated tablets. Percogesic fast acting original Strength provides, arthritis, prescription-free, pharmacist recommended relief for common aches and pain from headaches, menstrual cramps and more. Pharmacist recommended. Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription.
BrandPercogesic #ad
ManufacturerMEDTECH PRODUCTS INC. #ad
Height4 Inches
Length6 Inches
Weight0.5 Pounds
Width4 Inches
Part NumberAXPB33191(2)_usf-CA